Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Early morning feel uneasy, palpitation, slight chess pain. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1221 Questions
In the morning after 5.00 am I feel uneasy, Fluctuation in the palpitation, slight chess pain, may be stress / acidity / gastric. Please advice the remedy for it.
Posted Tue, 8 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Vaishalee Punj 3 hours later
Brief Answer:
Need more details

Detailed Answer:

Thanks for posting your query on XXXXXXX

It can be any of the causes that you have listed. But at your age, it is important to rule heart issues. Thus I will advise you to get an ECG done and if possible exercise stress test done.

Thus the first step would be to see a doctor. He will do clinical examination, followed by routine blood tests, EKG and Chest X-ray. At times, ECHO, sleep studies may be in order...

Till then measures to reduce the weight and sleeping with head-end of the bed elevated may help.

For stress, try relaxation techniques like breathing technique, yoga and meditation.


Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor